# SDR QMLA2014013114013

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7264
- Aircraft time: 691 hours, 2,339 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 691 hours, 1,262 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT HE & THE MEDICAL CREW WERE ON CLIMB OUT JUST FOLLOWING A REFUEL OF THE ACFT WHEN THEY EXPERIENCED AN ELEC SMELL COME THROUGH THE CABIN.  THE PILOT IMMEDIATELY PERFORMED AN EMERGENCY LANDING INTO A VACANT PARKING LOT.  THE MECHANIC DID A THOROUGH INSPECTION OF THE ACFT TO IDENTIFY THE SOURCE OF THE SMELL ONLY TO FIND A BURNT OUT SEARCHLIGHT BULB.  THIS LIGHT WAS DETERMINED TO BE OPERATIONAL AT THE PREFLIGHT INSPECTION.  THE MECHANIC DEFERRED THE NIGHT SCANNER SYS & THE PILOT PERFORMED A GND RUN AT 100% NR WITH ALL MISSION RELATED SYS, FUNCTIONALLY CHECKED.  NO ABNORMAL SMELLS OR DEFECTS WERE NOTED.  THE PILOT & MECHANIC WENT ON A 50 MINUTE FLIGHT TO VERIFY THE ACFTS RELEASE BACK TO SERVICE.  NO ABNORMAL SMELLS WERE NOTED.  THIS ACFT HAS BEEN RELEASED BACK TO SERVICE.
